# SDR HEEA076594

- Difficulty date: October 11, 2001
- Submitted: October 22, 2001
- Operation: General aviation
- Aircraft: N4835
- Make and model: Bell 206L-3
- Aircraft serial: 51131
- Aircraft time: 8,817 hours
- System (JASC): 2432 · Battery/Charger System
- Part: Battery
- Part number: 32007001
- Part serial: 9603478
- Condition: Weak
- Location: Main
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

WEAK AND AIRCRAFT SLOW TO START. REPLACED WITH SERVICEABLE PART.
